Journal article icon

Journal article

Robust stabilization of nonlinear systems via normalized coprime factor representations

Abstract:

A reasonably complete theory for the synthesis of robust controllers for a broad class of nonlinear systems is now available. We use this theory to generalize the linear theory of normalized coprime factor robustness optimization to the case of affine input nonlinear systems. In particular, we show that the equilibrium controller may be characterized in terms of the stabilizing and destabilizing solutions of the Hamilton-Jacobi equation used to calculate the normalized (right) coprime factors...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Anderson, BDO More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
AUTOMATICA
Volume:
34
Issue:
12
Pages:
1593-1599
Publication date:
1998-12-05
DOI:
ISSN:
0005-1098
URN:
uuid:63dd223d-ce08-4b58-84d0-ffc7b50b0435
Source identifiers:
61849
Local pid:
pubs:61849

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP